# SDR YENA20120512494

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 28,040 hours, 9,649 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 52870
- Condition: Failed
- Location: Brake System
- Part time: 28,048 hours, 9,648 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 705 JFK-SJU, CREW DECLARED EMERGENCY DUE TO BRAKES AUTO BRAKES FAULT ECAM WHEN LANDING GEAR WAS EXTENDED.  REMOVED AND REPLACED TACHOMETER (20GG) IAW AMM 32-42-57.  PERFORMED OPS CHECK PER AMM 34-42-00-720-003A.  OPS CHECK NORMAL.
